# SDR MASA2019082512020

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 34,568 hours, 28,441 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Flag
- Condition: Displayed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RED MAG FLAGS ON DISPLAYS
